Alert archive / Wisconsin / Flash Flood Watches in 2016
Flash Flood Watch 6, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood watch at Aug 19, 2016, 2:14 PM CDT for 6 counties in Wisconsin; Wabasha County, Minnesota. It took effect at Aug 19, 2016, 3:00 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Aug 19, 2016, 2:14 PM CDT (19:14 UTC)
- In effect from
- Aug 19, 2016, 3:00 PM CDT
- Expired
- Aug 20, 2016, 12:21 PM CDT
- In force
- 21 hr
- Issued by
- NWS La Crosse, WI
- Flood severity
- None
Counties Wabasha County, MN, Adams County, WI, Buffalo County, WI, Jackson County, WI, Juneau County, WI, Monroe County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 42 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.2 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -274 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -260 m²/s²
- 0-3 km storm-relative helicity
- -249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
886 WGUS63 KARX 191914 FFAARX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 214 PM CDT FRI AUG 19 2016 ...SHOWERS AND STORMS INTO SATURDAY...HEAVY RAIN POSSIBLE.... .MORE SHOWERS AND THUNDERSTORMS FOR THE REGION TONIGHT THROUGH SATURDAY. THE STRONGER STORMS WILL PRODUCE HEAVY DOWNPOURS. AN ADDITIONAL 1 TO LOCALLY 3 INCHES IS POSSIBLE. WITH RECENT RAINS ALREADY RESULTING IN FLOODING ACROSS PARTS OF THE REGION, ANY ADDITIONAL RAINFALL COULD LEAD TO MORE FLOODING. DO NOT CROSS FLOODED ROADS. IF YOU LIVE BY RIVERS OR STREAMS, BE PREPARED TO MOVE TO HIGHER GROUND IF WATER LEVELS START TO RISE. MNZ079-WIZ032>034-042>044-200315- /O.NEW.KARX.FF.A.0006.160819T2000Z-160821T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WABASHA-BUFFALO-TREMPEALEAU-JACKSON-MONROE-JUNEAU-ADAMS- INCLUDING THE CITIES OF...WABASHA...ALMA...ARCADIA...WHITEHALL... BLACK RIVER FALLS...SPARTA...TOMAH...MAUSTON...FRIENDSHIP 214 PM CDT FRI AUG 19 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST MINNESOTA AND WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST MINNESOTA...WABASHA. IN WISCONSIN...ADAMS...BUFFALO... JACKSON...JUNEAU...MONROE AND TREMPEALEAU. * THROUGH SATURDAY EVENING * 1 TO LOCALLY 3 INCHES OF ADDITIONAL RAINFALL. * ADDITIONAL FLOODING IS LIKELY WITH HEAVY RAIN. WITH GROUNDS SATURATED, EXPECT RUNOFF TO RESULT IN RISES ON AREA WATERWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ RIECK
4 follow-up statements
505 WGUS63 KARX 200324 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 1024 PM CDT FRI AUG 19 2016 ...HEAVY RAIN AT TIMES TONIGHT INTO SATURDAY... .SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS THE AREA TONIGHT INTO SATURDAY. WIDESPREAD RAINFALL AMOUNTS AROUND AN INCH ARE EXPECTED...BUT SOME LOCALLY HEAVY RAINS COULD PUSH THESE TOTALS TO AROUND 3 INCHES. WITH RECENT RAINS ALREADY RESULTING IN SOME FLOODING...THIS ADDITIONAL RAINFALL COULD LEAD TO MORE FLOODING. IF YOU LIVE BY RIVERS OR STREAMS...BE PREPARED TO MOVE TO HIGHER GROUND IF WATER LEVELS START TO RISE. DO NOT DRIVE INTO FLOOD WATERS. MNZ079-WIZ032>034-042>044-201130- /O.CON.KARX.FF.A.0006.000000T0000Z-160821T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WABASHA-BUFFALO-TREMPEALEAU-JACKSON-MONROE-JUNEAU-ADAMS- INCLUDING THE CITIES OF...WABASHA...ALMA...ARCADIA...WHITEHALL... BLACK RIVER FALLS...SPARTA...TOMAH...MAUSTON...FRIENDSHIP 1024 PM CDT FRI AUG 19 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST MINNESOTA AND WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST MINNESOTA...WABASHA. IN WISCONSIN...ADAMS...BUFFALO...JACKSON...JUNEAU...MONROE AND TREMPEALEAU. * THROUGH SATURDAY EVENING * 1 TO LOCALLY 3 INCHES OF ADDITIONAL RAINFALL. * ADDITIONAL FLOODING IS LIKELY WITH HEAVY RAIN. WITH GROUNDS SATURATED... EXPECT RUNOFF TO RESULT IN RISES ON AREA WATERWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 04
339 WGUS63 KARX 200906 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 406 AM CDT SAT AUG 20 2016 ...LOCALIZED FLOODING POSSIBLE TODAY... .SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS THE AREA TODAY. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE. WITH RECENT RAINS ALREADY RESULTING IN SOME FLOODING...THIS ADDITIONAL RAINFALL COULD LEAD TO MORE FLOODING CONCERNS. IF YOU LIVE BY A RIVER OR STREAM...BE PREPARED TO MOVE TO HIGHER GROUND IF WATER LEVELS START TO RISE. DO NOT DRIVE INTO FLOOD WATERS. MNZ079-WIZ032>034-042>044-201715- /O.CON.KARX.FF.A.0006.000000T0000Z-160821T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WABASHA-BUFFALO-TREMPEALEAU-JACKSON-MONROE-JUNEAU-ADAMS- INCLUDING THE CITIES OF...WABASHA...ALMA...ARCADIA...WHITEHALL... BLACK RIVER FALLS...SPARTA...TOMAH...MAUSTON...FRIENDSHIP 406 AM CDT SAT AUG 20 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST MINNESOTA AND WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST MINNESOTA...WABASHA. IN WISCONSIN...ADAMS...BUFFALO...JACKSON...JUNEAU...MONROE AND TREMPEALEAU. * THROUGH TODAY * ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES POSSIBLE. * WITH GROUNDS SATURATED...EXPECT RUNOFF TO RESULT IN RISES ON AREA WATERWAYS. THIS COULD AGGRAVATE THE FLOODING THAT IS ALREADY ONGOING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ BOYNE/JRW
360 WGUS63 KARX 201445 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 945 AM CDT SAT AUG 20 2016 ...LOCALIZED FLOODING REMAINS POSSIBLE TODAY... .PERIODS OF RAIN AND SHOWERS AND PERHAPS A FEW THUNDERSTORMS WILL CONTINUE ACROSS THE AREA INTO EARLY THIS AFTERNOON. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1.5 INCHES ARE POSSIBLE. WITH RECENT RAINS ALREADY RESULTING IN SOME FLOODING...THIS ADDITIONAL RAINFALL COULD LEAD TO MORE FLOODING CONCERNS. WITH THE THREAT OF THUNDERSTORMS AND HEAVIER RAINFALLS DECREASING...THE THREAT OF MORE FLOODING IS DIMINISHING AND THE FLASH FLOOD WATCH MAY BE CANCELED EARLY THIS AFTERNOON. IF YOU LIVE BY A RIVER OR STREAM...BE PREPARED TO MOVE TO HIGHER GROUND IF WATER LEVELS START TO RISE. DO NOT DRIVE INTO FLOOD WATERS. MNZ079-WIZ032>034-042>044-202245- /O.CON.KARX.FF.A.0006.000000T0000Z-160821T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WABASHA-BUFFALO-TREMPEALEAU-JACKSON-MONROE-JUNEAU-ADAMS- INCLUDING THE CITIES OF...WABASHA...ALMA...ARCADIA...WHITEHALL... BLACK RIVER FALLS...SPARTA...TOMAH...MAUSTON...FRIENDSHIP 945 AM CDT SAT AUG 20 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST MINNESOTA AND WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST MINNESOTA...WABASHA. IN WISCONSIN...ADAMS...BUFFALO...JACKSON...JUNEAU...MONROE AND TREMPEALEAU. * UNTIL 7 PM CDT THIS EVENING * ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1.5 INCHES ARE POSSIBLE. * WITH THE GROUND SATURATED...EXPECT RUNOFF TO RESULT IN RISES ON AREA WATERWAYS. WITH STREAMS AND RIVERS HIGH FROM RAINS EARLIER IN THE WEEK...RENEWED FLOODING IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ RRS
436 WGUS63 KARX 201721 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 1221 PM CDT SAT AUG 20 2016 ...FLASH FLOOD WATCH HAS BEEN CANCELLED... .THE THREAT OF HEAVY RAINS HAS DIMINISHED. SOME LIGHT RAIN CAN BE EXPECTED THROUGH THE EARLY AFTERNOON HOURS, WITH ADDITIONAL RAIN AMOUNTS GENERALLY LESS THAN 1/10 INCH. THESE RAINS WILL NOT BE ENOUGH TO CREATE RENEWED FLOODING PROBLEMS, THUS THE FLASH FLOOD WATCH FOR THE AREA HAS BEEN CANCELLED. MNZ079-WIZ032>034-042>044-201830- /O.CAN.KARX.FF.A.0006.000000T0000Z-160821T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WABASHA-BUFFALO-TREMPEALEAU-JACKSON-MONROE-JUNEAU-ADAMS- INCLUDING THE CITIES OF...WABASHA...ALMA...ARCADIA...WHITEHALL... BLACK RIVER FALLS...SPARTA...TOMAH...MAUSTON...FRIENDSHIP 1221 PM CDT SAT AUG 20 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST MINNESOTA AND WISCONSIN HAS BEEN CANCELLED. SOME LIGHT RAIN IS LIKELY THROUGH THE EARLY AFTERNOON HOURS BUT THE THREAT OF ADDITIONAL HEAVY RAINS HAS DIMINISHED, THUS THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$ RRS
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood watch went out at Aug 19, 11:55 AM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Aug 19, 11:55 AM CDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 1155 AM CDT FRI AUG 19 2016 .SHORT TERM...(Today and tonight) Issued at 349 AM CDT Fri Aug 19 2016 Main forecast concerns are on strong to perhaps isolated severe thunderstorms today with the potential for heavy rainfall and strong winds. Thunderstorms were ongoing early this morning mainly across portions of southeast Minnesota into west central and central Wisconsin. These storms have been producing periods of heavy rainfall along with gusty winds of 30 to 40 mph. The heaviest rain has been falling across northern Buffalo, Trempealeau, and western Jackson counties. After the storms taper off later this morning, we should see another round of showers and storms this afternoon along a frontal boundary sliding in from the northwest. Afternoon MUCAPE values climb into the 1500 to 3000 J/KG range this afternoon. Much of the shear in lagging behind the front behind the highest MUCAPE values. The bigger concern, assign from isolated damaging winds with the storms this afternoon, will be the potential for heavy rainfall with any storms today. Precipitable water values will climb to around 2 inches today. Meanwhile a vigorous trough pushes in from the northwest and a surface low is expected to deepen across the upper Mississippi River Valley and as it does periods of shower and storms will continue. Forecast models are edging into two camps, the NAM and GEM are rather strong with a heavy rainfall across much of the local area with the low tracking across western Wisconsin. The ECMWF and the GFS take the low further to the northeast and don't deepen it until is over eastern Lake Superior, which means less rain for the local area. At this time rain is looking likely from late this afternoon all the way through Saturday. Monitor forecasts closely as we could see an additional 1 to locally 3 inches of rain during this timeframe. Rises on rivers are likely with the potential for some flooding. Cooler air will also arrive with the low pressure system, making it feel more like autumn a times. .LONG TERM...(Saturday through Thursday) Issued at 349 AM CDT Fri Aug 19 2016 Rain looks to continue into Saturday tapering to scattered showers as we go into Sunday as the upper trough swings through. Temperatures then look to warm slightly by the middle of next week but then chances for more showers and storms return. Weak troughing then looks to setup across the upper Midwest late in the week into next weekend with some low chances for showers and storms and rather conformable temperatures. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1155 AM CDT Fri Aug 19 2016 Somewhat messy weather setup for the rest of today into Saturday, with the upshot being periods of -shra/ts. Ongoing line of shra/ts firing along a frontogenetic region being fueled by broad low level moisture transports. Its also on the edge of the better instability axis. Expect more convection to develop along this boundary as the afternoon wears on, sinking southeast as it does. KRST could stay pcpn free for the better part of the daylight hours as a result, while KLSE will have a shra/ts threat. As an area of low pressure moves northeast into southern Wisconsin Sat morning, look for more areas of showers and a few thunderstorms to spread across the area tonight, with impacts for both KRST/KLSE. Cigs will drop as the low approaches, with some vsby reductions in the rain. Sub 1 kft cigs look likely for at least a few hours Sat morning. The bulk of the pcpn will be pulling northeast Sat afternoon, and should get improvement in cigs and vsbys. && .HYDROLOGY...Through this weekend. Issued at 349 AM CDT Fri Aug 19 2016 The potential for flooding will continue into the weekend as we see repeated rounds of showers and thunderstorms. Additional rainfall amounts of 1 to locally 3 inches are possible. In addition to the flash flood threat today, flooding along the main rivers may become a concerns by later in the weekend into early next week. Monitor the weather closely, especially if you have interests along area rivers and streams. && .ARX Watches/Warnings/Advisories... WI...None. MN...None. IA...None. && SHORT TERM...WETENKAMP LONG TERM...WETENKAMP AVIATION...Rieck HYDROLOGY...WETENKAMP
Hazardous weather outlook, Aug 19, 5:04 AM CDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 504 AM CDT FRI AUG 19 2016 IAZ008>011-018-019-029-030-MNZ086>088-094>096-WIZ041>044-053>055- 061-201200- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-LA CROSSE- MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 504 AM CDT FRI AUG 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST MINNESOTA...CENTRAL WISCONSIN... SOUTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH TONIGHT. SOME OF THE STORMS MAY PRODUCE STRONG WIND GUSTS AND HEAVY RAINFALL WHICH COULD LEAD TO FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS CHANCES CONTINUE INTO SATURDAY. THE STORMS MAY PRODUCE HEAVY RAINFALL WHICH COULD LEAD TO FLOODING. CHANCES FOR THUNDERSTORMS RETURN TUESDAY NIGHT THROUGH THURSDAY. ITS TOO EARLY TO DETERMINE IF THERE WOULD BE ANY SEVERE WEATHER THREAT WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... REPORTS OF FLOODING OR STRONG WINDS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. MNZ079-WIZ017-029-032>034-201200- WABASHA-TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON- 504 AM CDT FRI AUG 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH TONIGHT. THESE STORMS MAY PRODUCE HEAVY RAINFALL AND GUSTY WINDS. LOCATIONS ACROSS WEST CENTRAL WISCONSIN AND SOUTHEAST MINNESOTA THAT HAVE RECENTLY RECEIVED HEAVY RAIN WILL BE THE MOST SUSCEPTIBLE TO FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS CHANCES CONTINUE INTO SATURDAY. THE STORMS MAY PRODUCE HEAVY RAINFALL WHICH COULD LEAD TO FLOODING. CHANCES FOR THUNDERSTORMS RETURN TUESDAY NIGHT THROUGH THURSDAY. ITS TOO EARLY TO DETERMINE IF THERE WOULD BE ANY SEVERE WEATHER THREAT WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... REPORTS OF FLOODING OR STRONG WINDS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WETENKAMP
In the hours before
Local storm report, Aug 19, 9:02 AM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
902 AM CDT FRI AUG 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 AM FLOOD 1 NW GILMANTON 44.47N 91.70W
08/19/2016 BUFFALO WI 911 CALL CENTER
COUNTY ROAD B CLOSED BETWEEN SAND ROAD AND HIGHWAY 88
JUST NORTHWEST OF GILMANTON
&&
SHEALocal storm report, Aug 19, 9:42 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
942 AM CDT FRI AUG 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG HAYFIELD 43.89N 92.85W
08/18/2016 DODGE MN PUBLIC
GAZEBO MOVED AND LARGE TREE DOWN. TIME
ESTIMATED FROM RADAR.
&&
CJALocal storm report, Aug 19, 9:45 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
945 AM CDT FRI AUG 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 AM FLOOD 1 WNW GILMANTON 44.47N 91.70W
08/19/2016 BUFFALO WI 911 CALL CENTER
WATER GETTING INTO SAME HOMES THAT HAD FLOODING ON AUGUST
11TH
&&
SHEALocal storm report, Aug 19, 10:27 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1027 AM CDT FRI AUG 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND GST RUSHFORD 43.81N 91.75W
08/18/2016 E65 MPH FILLMORE MN TRAINED SPOTTER
TREES AND POWER LINES DOWN. LOSS POWER AND PEA SIZE HAIL.
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:13 PM CDT | Special Weather Statement | ARX | Crawford, Grant, Richland, Vernon | 62 min |
| Aug 18, 7:49 PM CDT | Special Weather Statement | ARX | Grant, Richland | 41 min |
| Aug 19, 12:20 AM CDT | Special Weather Statement | ARX | Pepin | 25 min |
| Aug 19, 1:05 AM CDT | Special Weather Statement | ARX | Jackson | 25 min |
| Aug 19, 1:41 AM CDT | Special Weather Statement | ARX | Jackson, Trempealeau | 34 min |
| Aug 19, 2:29 AM CDT | Special Weather Statement | ARX | Jackson | 61 min |
| Aug 19, 2:57 AM CDT | Special Weather Statement | ARX | La Crosse | 33 min |
| Aug 19, 3:00 AM CDT | Special Weather Statement | ARX | Buffalo | 60 min |
| Aug 19, 3:20 AM CDT | Flash Flood Warning | ARX | Buffalo, Trempealeau | 3 hr |
| Aug 19, 3:27 AM CDT | Special Weather Statement | ARX | Buffalo, La Crosse, Trempealeau | 63 min |
| Aug 19, 3:51 AM CDT | Areal Flood Advisory | ARX | Jackson, Monroe | 3 hr |
| Aug 19, 4:09 AM CDT | Areal Flood Advisory | ARX | La Crosse, Monroe | 3 hr |
| Aug 19, 6:12 AM CDT | Areal Flood Warning | ARX | Buffalo, Trempealeau | 3 hr |
| Aug 19, 6:45 AM CDT | Areal Flood Advisory | ARX | Jackson, Monroe | 3 hr |
| Aug 19, 8:57 AM CDT | Areal Flood Warning | ARX | Buffalo, Trempealeau | 3 hr |
| Aug 19, 9:08 AM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 5 days |
| Aug 19, 9:43 AM CDT | Areal Flood Advisory | ARX | Jackson, Monroe | 3 hr |
| Aug 19, 1:47 AM CDT | Special Weather Statement | ARX | Dodge, Mower | 58 min |
| Aug 19, 2:23 AM CDT | Special Weather Statement | ARX | Dodge, Mower, Olmsted, Wabasha | 52 min |
Nearby
Flash Flood Watches in Wisconsin, 2016Flash Flood Watches in Minnesota, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.